# SDR VTZA95304

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- Engine: Garrtt TPE33110U
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 89741016
- Condition: Overspeed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABE/IAD - FLT 6154 - DURING TAKEOFF AT 2222 HRS ON 9-22-95, ABORTED TAKEOFF DUE TO RT ENGINE BETA LIGHT NOT EXTINGUISHING UNTIL THE ENGINE RPM REACHED 104 PERCENT.  ALSO, THE TORQUE HUNG AT 23 PERCENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RT PROP GOVERNOR AND RIGGED THE RIGHT SPEED LEVER LINKAGE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  REFERENCE OPERATOR CONTROL NR 95ZZZX6273.  (X)
